Alert : Javascript is disabled. To View this Website, Please Enable Your Browser's Javascript...

Go Back

Dr. Jagannath Patel

Jagannath Patel Name : Jagannath Patel
Designation : Professor
Qualification : Ph.D. (IIT, Kanpur)
Phone No. : +91-9437205242
E-mail ID : jpatelmath(at)yahoo(dot)co(dot)in

  • Complex Analysis (Geometric Function Theory)

  • Complex Analysis
  • Functional Analysis
  • Abstract Algebra
  • Advanced Analysis
  • Number Theory & Cryptography
  • Ph.D. Guidance
    • Awarded : 06
    • Submitted : 02
  • M. Phil. Guidance
    • Awarded : 32
    • Continuing : 02

Sl. No.

Name of  the

Author(s)

 

Title of the paper

Name     of      the

Journal

Volume       No. and Year

1

G.P.Kapoor and J.Patel

Univalence of Gelfond-Leontev derivatives  of functions with gap power series

Rendi.    di  Matem- atica

 

 

6(1986), 491-502

2

J.Patel       and S.Rout

On the coefficients of a subclass of spiral-like functions

J.     Orissa     Math. Soc.

 

8(1989), 1-4

3

G.P.Kapoor, O.P.Juneja and J.Patel

Univalence     of    Gelfond-Leontev derivatives  of analytic  functions

Bull.               Math. Soc. Sci. Math. R.S.Roumanie(N.S)

 

33(81)(1989),   15-

28

4

G.P.Kapoor, O.P.Juneja and J.Patel

Growth   of  entire   functions   with some univalent Gelfond-Leontev derivatives

Int.          J.    Math. Math.  Sci.

12(1989), 15-28

5

G.P.Kapoor, O.P.Juneja and J.Patel

Analytic  functions  with  some uni- valent Gelfond-Leontev  derivatives

Demonstratio Mathematica

XXIII(1990),  863-877

6

J.Patel       and

D.Prasad

Coefficient  estimates   for  bounded starlike  functions  of complex order

Pure     and     Appl. Math.  Sci.

XXXIV(1991),81-85

7

J.Patel

Growth  theorems  for subclasses  of univalent functions

Math.  Japonica

36(1991),1043-1052

8

J.Patel

New  results  on  univalence  of Gelfond-Leontev derivatives of functions   defined   by   gap   power series

Rend.  di Matemat- ica

12(1992), 285-297

9

J.Patel

Entire  functions  with  some univa- lent Gelfond-Leontev  derivatives

Studia   Univer- sitatis ”Babes- Bolyai” Mathemat- ica

XXXVII(1992),41-52

10

J.Patel

Radii  of p−valent starlikeness   for certain  classes of analytic  functions

Bull.    Cal.    Math. Soc.

85(1993), 427-436

11

G.P.Kapoor and J.Patel

Analytic     functions     with     some

Gelfond-Leontev  derivatives  II

Periodica      Mathe- matica  Hungarica

27(1993), 213-222

12

 

J.Patel

Radii of γ−spirallikeness of certain analytic  functions

J.  Math.   and  Phy. Sci.

27(1993), 321-334

13

J.Patel       and

S.Rout

On  a  class  of  p−valent  analytic functions

Soochow          Jour. Math.

20(1994), 309-326

14

J.Patel       and

S.Rout

An application of Differential  sub- ordination

Rend.  di Matemat- ica

14(1994), 367-384

15

J.Patel       and

S.Rout

Properties of certain  analytic functions involving Ruscheweyh’s derivatives

Math.  Japonica

39(1994), 509-518

16

J.Patel

Some sufficient  conditions  for cer- tain  classes of analytic  functions

Jour.      Ramanujan

Math.  Soc.

9(1994), 89-101

17

J.Patel

Subclasses   of  close-to-star    func- tions

Bull.    Cal.    Math. Soc.

86(1994), 361-368

 

18

J.Patel and G.P.Kapoor

 

 

 

On G-L absolute  starlike  and  G-Labsolute  convex functions

Soochow J. Math.

21(1995), 159-178

 

19

J.Patel and

M.Acharya

Certain  subclasses  ofstarlike  func- tions with negative  coefficients

Bull.  Cal.  Math. Soc.

87(1995), 275-286

20

J.Patel and M.Acharya

On  certain   analytic   functions  in- volving Ruscheweyh’s derivative

Jour.  Ramanujan Math.  Soc.

10(1995), 65-78

21

J.Patel and

M.Acharya

Certain   classes  of  p−valent  ana- lytic functions

Demonstratio Mathematica

XXIX(1996),  317-         331

22

J.Patel and M.Acharya

On  the  influence  of second  coeffi- cient on starlike  and  convex  func- tions of complex order

Honam Math.Jour.

18(1996), 59-77

23

J.Patel and

S.Rout

On  certain  subclasses  of p−valent starlike  functions

Kyungpook  Math.

Jour.

36(1996), 13-27

24

J.Patel

A  note  on  a  subclass  of close-to- convex functions

Pure  and Appl.

Math.  Sci.

XLIII(1996),1-3

25

J.Patel

On  a  class  of p−valent  functions with negative and missing coeffi- cients

Kyungpook  Math. Jour.

36(1996), 29-40

26

J.Patel

On   certain   subclasses   of  n−fold symmetric  analytic  functions

Kyungpook  Math.

Jour.

36(1996), 249-259

27

J.Patel, S.Rout and J.Stankiewicz

Certain  subclasses of analytic  func- tions with negative  coefficients

Zeszyty Nauk. Politech. Rzeszowskiej. Mat.-  Fiz

20(1996), 131-140

28

J.Patel and A.K.Mohanty

On certain  generalised  class of an- alytic functions with negative coef- ficients

Soochow Jour. Math.

23(1997), 365-379

29

J.Patel and A.K.Mohanty

On a class of multivalent functions

Zeszyty Nauk.Politech. Rzeszowskiej. Mat.-  Fiz

23(1999), 85-91

30

J.Patel and P.Sahoo

On  the  Hadamard product  of cer- tain meromorphic  univalent func- tions

Zeszyty Nauk.Politech. Rzeszowskiej. Mat.-  Fiz

23(1999), 93-104

31

S.Owa and J.Patel

Properties of certain  integral  oper- ators

Southeast Asian Bulletin  of Mathematics

23(2000), 411-419

32

S.Owa, J. Patel  and M. Acharya

On  the  Quasi-Hadamard  product of certain  univalent functions

Surikaisekikenkyusho Kyoto Univ. Kokyuroku

,1164(2000),      97-110

33

J.Patel and A.K. Mohanty

On the starlikeness  of certain  inte- gral operators

Zeszyty Nauk.Politech. Rzeszowskiej. Mat.-Fiz.

24(2000), 79-85

34

J. Patel  and Pravati Sahoo

On  a  class  of  analytic   functions with negative  coefficients

Zeszyty Nauk. Politech. Rzeszowskiej. Mat.-Fiz.

24(2000), 87-101

 

 

 

 

35

H.M. Srivastava, J. Patel  and G.P. Mohapatra

Some applications of differential subordination to a generalized class of multivalent functions

Advanced  Study  in Contemp. Math.

3(2001), 1-15

36

H.M. Srivastava, J. Patel  and Pravati Sahoo

Some families of analytic  functions with negative  coefficients

Math.  Slovaca

5(2001), 421-439

37

J. Patel  and Poulasti Sahoo

On certain  subclasses of meromor- phically p-valent functions

Zeszyty Nauk. Politech. Rzeszowskiej. Mat.-Fiz.

25(2001),139-149

38

J. Patel  P. Sahoo and J. Stankiewicz

On  certain   subclasses  of analytic functions  connected  with some lin- ear operator

Zeszyty Nauk.

Politech. Rzeszowskiej. Mat.-Fiz.

25(2001), 151-165

39

J. Patel  and Poulasti Sahoo

On certain  subclasses of meromor- phically univalent functions

Kyungpook  Jour. Math.

42(2002), 121-132

40

J. Patel  and

Pravati Sahoo

An  application  of  Briot-Bouquet differential  subordination

Tamkang Jour. Math.

33(1)(2002), 11-22

41

J. Patel  and G.P. Mohapatra

On  certain   subclasses  of analytic functions  involving  a linear  opera- tor

Annales Polonici. Math.

78(2002), 159-173

 

42

J. Patel  and

A.K. Mohanty

Some properties  of a class of ana- lytic functions

DemonstratioMathematica

35(2)(2002),   273-286

43

J. Patel  and Poulasti Sahoo

Properties of a class of analytic functions  involving  a linear  opera- tor

Demonstratio Mathematica

XXXV(3)(2002),495-507

44

N.E. Cho, J. Patel  and G.P. Mohapatra

Argument estimates  of certain mul- tivalent functions involving a linear operator

Int.  J. Math. Math.  Sci.

31(11)(2002), 659-673

45

J. Patel  and N.E. Cho

Argument estimates  of certain classes of analytic  functions involv- ing a linear operator

Math.  Sci. Res.  J.

6(4)(2002),     190-203

46

J. Patel  and Poulasti Sahoo

Some applications of differential subordination to a class of analytic functions

Demonstratio Mathematica

XXXV(4) (2002),749-762

47

J. Patel  and

Pravati Sahoo

Certain   subclasses  of  multivalent analytic  functions

Indian  J. pure appl.  Math.

34(3)(2002),   487-500

48

 

J. Patel  and

N.E. Cho

On certain  subclasses of meromor- phically  p-valent functions  involv- ing a linear operator

Math.  Sci. Res.  J.

7(4)(2003),     117-128

49

J. Patel  and

A.K. Mohanty

On a class of p-valent analytic func- tions with complex order

Kyungpook  Math.

Jour.

43(2003), 199-209

50

J. Patel  and

Poulasti Sahoo

Properties of a class of multivalent analytic  functions

Comput. Math.

Appl.

46(2003),      1633-1644

51

J.Patel and G.P. Mohapatra

On  certain  integral  inequalities  of multivalent functions

Mathematica (cluj)

45(68)(2003), 167-178

52

 

J. Patel  and

Pravati Sahoo

Some applications of differential subordination to one-parameter families of integral  operators

Indian  J. pure appl.  Math.

35(10)        (2004), 1167-1177

53

J. Patel

On   certain    subclass   of  p-valent Bazilevic functions

J. Ineq.  Pure  Appl. Math.

6(1) (2005), Ar- ticle 16, (Elec- tronic),  1-13

54

H.M. Srivastava, J. Patel  and G.P. Mohapatra

A certain  class of p-valent analytic functions

Math.  Comput. Modelling

41 (2005), 321-334

55

H.M. Srivastava and J. Patel

Application  of differential subor- dination to certain subclasses of meromorphically multivalent func- tions

J. Ineq.  Pure  Appl. Math.

6(3) (2005), Ar- ticle 88 , (Elec- tronic),  1-15

56

H.M. Srivastava and J. Patel

Some subclasses of multivalent functions  involving a certain  linear operator

J. Math.  Anal. Appl.

310  (2005),   209-228

57

J. Patel  and N.E. Cho

On  some  classes of analytic  func- tions involving Noor integral  oper- ator

J. Math.  Anal. Appl.

312  (2005),   564-575

 

58

J. Patel,  N.E. Cho and H.M. Srivastava

Certain  subclasses of multivalent functions  associated  with  a family of linear operators

Math.  Comput. Modelling

43 (2006), 320-338

 

59

H.M. Srivastava and J. Patel

Certain  subclasses  of meromorphi- cally multivalent functions  involv- ing a family of linear operator

Southeast Asian Bulletin  of Mathematics

30 (2006), 123-140

 

60

J. Patel

On   certain   subclasses   of  multi- valent functions involving Cho- Kwon-Srivastava operator

Ann.  Univ.  Mariae Curie-Skodowska Sect.A

LX (2006), 75-86

 

61

J. Patel  and N.E. Cho

On certain  sufficient conditions  for close-to-convexity

Appl.  Math. Comp.

187  (2007),   369-378.

 

62

J. Patel  and A.K. Mishra

On  certain   subclasses  of multiva- lent functions associated with an extended fractional differintegral operator

J. Math.  Anal. Appl.

 

332  (2007),   109-122

 

63

J. Patel,  A.K. Mishra  and H.M. Srivastava

Classes      of     multivalent     ana- lytic functions involving Dziok- Srivastava operator

Comput. Math.  Appl.

54(2007), 599-616

 

64

J. Patel

Inclusion relations  and convolution properties  of certain  subclasses  of analytic  functions  defined by  gen- eralized Salagean  operator

Bull.  Belg. Math. Soc.-Simon Stevin

15( 2008), 33-47

 

65

Jin-Lin  Liu and J. Patel

Certain  properties  of multivalent functions associated with an ex- tended fractional differintegral op- erator

Appl.  Math. Comput.

203(2008),      703-710

 

66

J. Patel

On the Fekete-Szeg¨o problem for certain  subclasses  of starlike  functions.

J. Orissa Math. Soc.

27(1&2),    (2008), 61-72

 

67

J. Patel  and A.Ku.  Palit

On certain  subclasses of meromor- phically multivalent functions asso- ciated with the generalized hyper- geometric function

J. Ineq.  Pure  Appl. Math.

10(1)(2009), Art.13,  1-17

 

68

 

J. Patel  and

A.Ku.  Palit

On certain  subclasses of meromor- phically multivalent functions in- volving a linear operator

Math.  Ineq.  Appl.

13(2)(2010),   349-362

 

69

J. Patel

On  starlikeness   and  convexity   of certain  integral  operators

Southeast Asian Bulletin  of Mathematics

37(1)(2013),   123-130

 

70

J. Patel  and A. Ku.  Palit

On  certain   subclasses  of analytic functions  related  to complex order

Southeast Asian Bulletin  of Mathematics

37(3) (2013), 375-390

 

71

J. Patel,  N.E. Cho and A. Ku.  Palit

On  certain   subclasses  of multiva- lent functions  defined  by  a multi- plier transformations

J. Ineq.  Appl.

2013(part  of the series: Proceed- ings  of the  Inter- national Congress in Honour of Prof. H.M. Srivastava

 

72

J. Patel  and A.Ku.  Palit

On  certain  p-valent analytic  func- tions  involving  a  linear   operator and majorization problems

Vietnam  J. Math.

42, 2014, 39-52.

 

73

J. Patel

Properties of one-parameter family of linear operators.

PanAmerican Math.  J.,

24(2)(2014),85-108.

 

74

J. Patel  and Ashok Ku. Sahoo

 

On a subclass of analytic  functions related  to a hyperabola.

Int.  J. Math.  & Math.  Sci.,

Art.      ID:570361, 2014, 10 pages.

 

75

J. Patel  and Ashok Ku. Sahoo

On    certain    subclasses    of   ana- lytic functions  associated  with  the Carlson-Shaffer  operator.

Ann.  Univ.  Mariae Curie-Skodowska Sect.A

LXVIII(2),    2014, 65-83.

 

76

J. Patel  and A.Ku.  Sahoo

On  certain   subclasses  of analytic functions involving Carlson-Shaffer operator  and related  to lemniscate of Bernoulli

J. Complex Anal.

Vol.  2014 (2014), Article ID 295703: Pages 7.

           

 

 

 

77

A. Ku.  Sahoo and J. Patel

Inclusion and neighborhood prop- erties of certain  subclasses of p- va- lent analytic  functions  of complex order involving a linear operator

Bull.  Korean Math.  Soc.

51(6)          (2014), 1625-1647.

78

A. Ku.  Sahoo and J. Patel

Hankel  determinant for a  class  of analytic functions related with lem- niscate  of Bernoulli

International Journal of Analysis and Applications

6(2)  (2014),  170-177.

79

Ashok Ku. Sahoo and J. Patel

On  certain   subclasses  of multiva- lent  analytic   functions  with  com- plex order  involving  a linear  oper- ator.

Vietnam  J. Math.

43(2015), 645-661.

80

Ashok Ku. Sahoo and J. Patel

Inclusion  and  subordination prop- erties of multivalent analytic functions involving Cho-Kwon- Srivastava operator.

Kyungpook  Math. J.

55(4)(2015), 1031-1051.

81

J. Patel,  A. Ku.  Sahoo and N.E. Cho

Certain  subclasses of multivalent uniformly starlike and convex func- tions involving a linear operator

Journal  of Computational Analysis and Applications

19(5) (2015), 812-829.

82

J. Patel  and N.E. Cho

On  certain   subclasses  of p-valent analytic  functions  involving Saitoh operator

Journal  of Computational Analysis and Applications

21(4) (2016),   716-728.

83

J. Patel

Subordination and majorization properties  for meromorphic  func- tions  involving multiplier  transfor- mations

Communicated

 

84

J. Patel  and Ashok Ku. Sahoo

Inclusion and majorization proper- ties  of certain  subclasses  of multi- valent  analytic  functions  involving a linear operator

Communicated

 

85

N.E. Cho and J. Patel

Some inclusion properties  of mero- morphic functions

Communicated

 

86

J. Patel

On certain  subclasses of meromor- phic functions  associated  with  hy- pergeometric  functions

Communicated

 

1 Received Ramanathan Memorial Gold Medal for securing first position in B.Sc. (Mathematics Honours) examination, 1979 under Sambalpur University.

  • Research Scholar (IIT, Kanpur) : July 1982 - December 1986.
  • Lecturer (Utkal University) : January 19, 1987 - May 20, 1994.
  • Reader (Utkal University) : May 21, 1994 - May 20, 2002.
  • Professor (Utkal University) : May 21, 2002 - Continuing.
  • Member of Professional Bodies
    • Life member of Orissa Mathematical Society
  • Contribution to Administration
    • Administration of the Department/Institution
      • Deputy Co-ordinator, M. Tech. (Computer Science)-Self Financing Programme, Utkal Univ., 1999-2002.
      • Assistant Superintendent-Gopabandhu Chhatrabash, 2000-2002.
      • Deputy Co-ordinator, UGC-DRS Programme, 2002-2007.
      • Head, Department of Mathematics, Utkal Univ., 2002-2004.
      • Co-ordinator, M. Tech. (Computer Science)-Self Financing Programme, Utkal Univ., 2009-2011.
      • Co-ordinator, UGC-DRS Programme, Since 2010.
      • Director, School of Mathematics-Statistics-Computer Science, Utkal Univ., Since June, 2013.
      • Head, Department of Mathematics, Utkal Univ., Since June, 2014.
    • Residential life of students
      • Assistant Superintendent-Gopabandhu Chhatrabash, 2000-2002
  • Decision Making and Advisory Bodies
    • Chairman, Board of Studies, Utkal Univ., Since 2011.
    • Chairman, Subject Research Committee, Utkal Univ., Since 2013.
    • Member of Governing Council, Institute of Mathematics & Applications, Bhubaneswar, Since 2011.
    • Member of SRC in Mathematics, F.M. University, Balasore, 2011-2013.
    • Subject expert of Research Development Committee in Mathematics, Pt. Ravishankar Shukla Univ., Raipur, 2013-2015.
    • Member, Board of Studies in Mathematics, North Orissa University, Since July, 2015.